# SDR HALA2018060700286

- Difficulty date: June 6, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 25,855 hours, 60,991 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE WARNING MESSAGE HAD INTERMITTENT ACTIVATIONS.   PERFORMED A SMOKE DETECTOR OPS CHECK. OPS CHECKED GOOD,  OK TO CONTINUE.
